Depression

Discussion in 'SMB' started by Maravilla, Nov 10, 2013.

  1. SPUFF

    SPUFF Striker

    Just feel theres far less taboo now than 20 year back.

    Awful stuff.

    Whats weird is I suffered like feck at a time I had 10% of my responsibilities now, just hits you from nowhere.
     
    Bishop Boy likes this.
  2. yorkyexile

    yorkyexile Striker

    Admittedly the taboo is being broken down, and like them or hate them facebook etc are actually playing a positive part in getting the message across imo
     
    Giggity likes this.
  3. SPUFF

    SPUFF Striker

    Hate them;)
     
    yorkyexile likes this.
  4. Two Scoops

    Two Scoops Goalkeeper

    It’s all normal mate, you’ll feel worse for the first few weeks before feeling better. I was getting pretty bad headaches, my eyes felt sensitive to light, and my was mouth and eyes were feeling quite dry. My mood dropped lower than it was at the time too. Keep in touch with your GP through the early stages, write down the side effects. 3 weeks is early doors though.

    Winter is usually the hardest part for me, hate the dark nights/mornings and cold so I’m quite keen to see how these tablets get me through it but upto now haven’t had any issue.

    Any questions etc let me know or feel free to pm me. All the best.
     
    Bishop Boy and The Rat like this.
  5. The Rat

    The Rat Winger

    Stick at it mate, give it a few more weeks and see how you feel.

    Exactly as you say trial and error, just need to find the right one for you

    I have't been on anythng for months, might have to go back to the GP

    You know that feeling when you can sense things will come to ahead soon, can sense it coming. I usually just hit the drink massively for weeks when that it comes, which leads to chaos

    I kind of just can't be arsed with any of it, in life in general at the minute
     
    Bishop Boy likes this.
  6. The Archer

    The Archer Striker

    I’d echo what Two Scoops said, I felt worse especially the first couple of weeks. My bowels were destroyed, acid reflux off the scale, headache, really tired and mentally rubbish.

    They do take a while to kick in but obv see the GP if you need their advice too.

    I can relate to the feeling about things coming to a head. I know it’s easier said than done but try to lay off the drink a bit if you can cos that will only make things worse and get to the GP.

    Try to keep positive as the saying goes ‘this too will pass’.
     
    Last edited: Nov 8, 2018
    Bishop Boy likes this.
  7. The Rat

    The Rat Winger

    Haven’t drank in a week mate but it’s Gonna head that way though it’s building
     
  8. joemcdokes

    joemcdokes Striker

    That's how you have your state of mind, if you believe it, it will happen, sadly unless you actively do something to prevent it nothing will ever change.
    Could be the same for decades.
     
    The Rat likes this.
  9. chopsfc007

    chopsfc007 Striker

    I just keep thinking the tablets won't work Iv had several issues most days for a few years.

    It sound really bad but I'm with work health programme and there making me do pointless courses and apply for this apply for that and I cba at the moment and I keep thinking I won't be good at stuff.
     
    Last edited: Nov 8, 2018
  10. Bad_mother

    Bad_mother Striker

    @chopsfc007 the first couple of weeks on an AD are awful as your serotonin levels adjust - you get all sorts of shitey side effects

    Do persist for at least another week if you can... are you drinking with them ? Does it make a difference if you change the time of day you take them ?
    If not then there are others available that might be a better bet for you - ask your Dr or pharmacist
     
    Bishop Boy likes this.
  11. joemcdokes

    joemcdokes Striker

    Imagine what they could do to you long term.
     
  12. chopsfc007

    chopsfc007 Striker

    I'm there tomorrow I usually take them late I dunno if that makes difference. Iv cut my drinking massively only had one when I went to the game last week and one or 2 otherwise in week so don't think that's an issue?

    I guess taking them long term isn't great
     
  13. The Archer

    The Archer Striker

    Thanks for cheering me up :lol:

    I’m hoping not to be on them long term but GP said 6 months min. They were very much a last resort, looking back i’ve struggled over periods for years on and off.
     
  14. Bishop Boy

    Bishop Boy Striker

    I take my sertraline on a morning, works for me. The pharmacist said doesn’t really matter as long as you keep the time pretty constant.
     
  15. joemcdokes

    joemcdokes Striker

    Can you ever sort whatever it is that makes you struggle or is it a losing battle?
    I don't like GP's. :lol:
     
  16. chopsfc007

    chopsfc007 Striker

    Do you get the side effects I'm getting my appetite back but apart from that I'm feeling worse.

    Are you local the one I have is really good tbh
     
  17. Bishop Boy

    Bishop Boy Striker

    Been on the nearly two years. First month was a bitch, afterwards it is like the old me is back.
     
  18. chopsfc007

    chopsfc007 Striker

    I Google to many things like but I hope they work
     
    Bishop Boy likes this.
  19. Bishop Boy

    Bishop Boy Striker

    Medical stuff is the only stuff I don’t google. Too many scare stories and worst case situations shown as if they are commonplace.

    Talk to your GP if things really aren’t settling, but from personal experience and from what others have said on this thread, perseverance is key with these tablets.
     
  20. joemcdokes

    joemcdokes Striker

    Well he got struck off, I don't see the GP much, can't even remember the last time I did.
     

Share This Page